Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on measure functions in a lattice


Author: M. F. Smiley
Journal: Bull. Amer. Math. Soc. 46 (1940), 239-241
DOI: https://doi.org/10.1090/S0002-9904-1940-07177-0
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 2 (1941), 76--78
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 8 (1941), 604--611
MathSciNet review: 0001445
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07177-0